# SDR TRAX200800579

- Difficulty date: April 26, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 25,520 hours, 22,738 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OVERTEMP WARNING MSG ON INFLIGHT 300 KTS AT FL 250, EMERGENCY DECLARED.  FLT 4292 DEL 55 MINS.
